# SDR AALA202503289094

- Difficulty date: March 26, 2025
- Submitted: March 28, 2025
- Operation: Air carrier
- Aircraft: N915NN
- Make and model: Boeing 737823
- Aircraft serial: 33227
- Aircraft time: 35,472 hours, 15,259 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FOUND CRACK ABOUT 2 INCH LONG ON TOP OF HOLE (BAY) 15 BETWEEN STAB STA 196.663 AND 205.663. **SUPPLEMENTAL REPORT WILL BE SUBMITTED**(OPEN).
